# SDR UIEA2014111900599

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 64,588 hours, 10,257 cycles
- Engine: Ge CF680C2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B1F
- Part serial: 706123
- Condition: Making Metal
- Location: Nr 3
- Part time: 2,084 hours, 390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE 3 OIL FILTER MSG.  R & R OIL FILTER IAW AMM 79-21-00.  RAN ENG & MSG CLEARED.  LEAK CHECKED OK.  CHIP DETECTORS & SCREENS INSPECTED MATERIAL FOUND WAS SENT TO LAB FOR ANALYSIS.  ENG 3 REPLACED IAW WORK CARD E2033 DUE TO MATERIAL FOUND TO BE BEARING MATERIAL.
